Alert archive / New Mexico / Wind Advisories in 2014

Wind Advisory 43, NWS Albuquerque, NM

December 14, 2014

NWS Albuquerque, NM issued this wind advisory at Dec 14, 2014, 3:45 AM MST. It took effect at Dec 14, 2014, 7:00 AM MST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2014, 3:45 AM MST (10:45 UTC)
In effect from
Dec 14, 2014, 7:00 AM MST
Expired
Dec 14, 2014, 8:00 PM MST
In force
13 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

566 
WWUS75 KABQ 141045
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
345 AM MST SUN DEC 14 2014

...VERY WINDY AND COLDER CONDITIONS DEVELOPING TODAY...

.POWERFUL WINDS WITHIN THE BASE OF A DEEP UPPER LEVEL LOW
PRESSURE SYSTEM WILL CROSS NEW MEXICO TODAY. THE STRONGEST WINDS
ARE EXPECTED FROM THE SANDIA AND MANZANO MOUNTAINS EASTWARD TO THE
TEXAS BORDER. WINDS WILL INCREASE AFTER SUNRISE THEN PEAK DURING
THE LATE MORNING TO EARLY AFTERNOON HOURS BEFORE TAPERING OFF
AFTER SUNSET. SOME BLOWING SNOW IS POSSIBLE WITHIN THE SANDIA
MOUNTAINS AND AROUND CLINES CORNERS.

NMZ521>523-533>537-141900-
/O.CON.KABQ.HW.W.0016.141214T1400Z-141215T0300Z/
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-
DE BACA COUNTY-
345 AM MST SUN DEC 14 2014

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
8 PM MST THIS EVENING...

* LOCATION...FROM THE SANDIA AND MANZANO MOUNTAINS EAST ALONG 
  INTERSTATE 40 TO CLINES CORNERS...SANTA ROSA...TUCUMCARI...AS 
  WELL AS THE AREA FROM VAUGHN TO FORT SUMNER...CLOVIS..AND 
  PORTALES. 

* WINDS...WESTERLY 35 TO 45 MPH WITH GUSTS UP TO 65 MPH.

* TIMING...WINDS WILL INCREASE AFTER SUNRISE THEN PEAK LATE
  MORNING TO EARLY AFTERNOON BEFORE TAPERING OFF SHORTLY AFTER
  SUNSET.

* VISIBILITY...LOCALLY REDUCED IN BLOWING SNOW AROUND THE HIGHER 
  TERRAIN...WITH POSSIBLY SOME BLOWING DUST ACROSS THE PLAINS. 

* LOCAL IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL VERY 
  DIFFICULT FOR LARGE AND HIGH PROFILE VEHICLES ALONG NORTH TO 
  SOUTH ORIENTED ROADWAYS. LARGE TREE LIMBS AND POWER LINES MAY 
  BE DOWNED. LOOSE AND LIGHT WEIGHT OBJECTS MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ524-526-529-532-538>540-141900-
/O.NEW.KABQ.WI.Y.0043.141214T1400Z-141215T0300Z/
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
345 AM MST SUN DEC 14 2014

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 8 PM MST
THIS EVENING. 

* LOCATION...THIS INCLUDES MUCH OF SAN MIGUEL COUNTY AS WELL AS
  THE SOUTH CENTRAL MOUNTAINS...ADJACENT HIGHLANDS AND CHAVES
  COUNTY. 

* WINDS...WEST 25 TO 40 MPH WITH GUSTS BETWEEN 50 AND 55 MPH.

* TIMING...WINDS WILL INCREASE AFTER SUNRISE THEN PEAK DURING THE
  EARLY AFTERNOON BEFORE TAPERING OFF SHORTLY AFTER SUNSET.

* VISIBILITY...NO VISIBILITY RESTRICTIONS EXPECTED.

* LOCAL IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL VERY
  DIFFICULT FOR HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH
  ORIENTED ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

34
2 follow-up statements
285 
WWUS75 KABQ 141901
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1201 PM MST SUN DEC 14 2014

...VERY WINDY AND COLDER CONDITIONS TODAY...

.POWERFUL WINDS ON THE BACKSIDE OF A DEEP UPPER LEVEL LOW WILL
CONTINUE ACROSS NEW MEXICO THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED
FROM THE SANDIA AND MANZANO MOUNTAINS EASTWARD TO THE TEXAS
BORDER. WINDS WILL TAPER OFF AFTER SUNSET. SOME BLOWING SNOW IS
POSSIBLE IN THE SANDIA AND MANZANO MOUNTAINS AND AROUND CLINES
CORNERS.

NMZ521>523-533>537-150300-
/O.CON.KABQ.HW.W.0016.000000T0000Z-141215T0300Z/
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-
DE BACA COUNTY-
1201 PM MST SUN DEC 14 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

* LOCATION...FROM THE SANDIA AND MANZANO MOUNTAINS EAST ALONG 
  INTERSTATE 40 TO CLINES CORNERS...SANTA ROSA...TUCUMCARI...AS 
  WELL AS THE AREA FROM VAUGHN TO FORT SUMNER...CLOVIS..AND 
  PORTALES. 

* WINDS...WESTERLY 35 TO 45 MPH WITH GUSTS UP TO 65 MPH.

* TIMING...WINDS WILL PEAK EARLY THIS AFTERNOON BEFORE TAPERING OFF
  AROUND SUNSET.

* VISIBILITY...LOCALLY REDUCED IN BLOWING SNOW AROUND THE HIGHER 
  TERRAIN...WITH POSSIBLY SOME BLOWING DUST ACROSS THE PLAINS. 

* LOCAL IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL VERY 
  DIFFICULT FOR LARGE AND HIGH PROFILE VEHICLES ALONG NORTH TO 
  SOUTH ORIENTED ROADWAYS. LARGE TREE LIMBS AND POWER LINES MAY 
  BE DOWNED. LOOSE AND LIGHT WEIGHT OBJECTS MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ524-526-529-532-538>540-150300-
/O.CON.KABQ.WI.Y.0043.000000T0000Z-141215T0300Z/
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
1201 PM MST SUN DEC 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* LOCATION...THIS INCLUDES MUCH OF SAN MIGUEL COUNTY AS WELL AS 
  THE SOUTH CENTRAL MOUNTAINS...ADJACENT HIGHLANDS AND CHAVES 
  COUNTY. 

* WINDS...WEST 25 TO 40 MPH WITH GUSTS BETWEEN 50 AND 55 MPH.

* TIMING...WINDS WILL PEAK EARLY THIS AFTERNOON BEFORE TAPERING
  OFF AROUND SUNSET.

* VISIBILITY...NO VISIBILITY RESTRICTIONS EXPECTED.

* LOCAL IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL VERY 
  DIFFICULT FOR HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH 
  ORIENTED ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
422 
WWUS75 KABQ 150238
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
738 PM MST SUN DEC 14 2014

NMZ521>523-533>537-150345-
/O.EXP.KABQ.HW.W.0016.000000T0000Z-141215T0300Z/
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-
DE BACA COUNTY-
738 PM MST SUN DEC 14 2014

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

WINDS HAVE WEAKENED IN MOST LOCATIONS SINCE SUNSET...SO THE HIGH
WIND WARNING WILL BE ALLOWED TO EXPIRE. WINDS ALOFT WILL REMAIN
STRONG...SO WEST WIND GUSTS FROM 35 TO 45 MPH WILL CONTINUE TO BE
POSSIBLE ACROSS THE HIGH TERRAIN THROUGH THE NIGHT.

$$

NMZ524-526-529-532-538>540-150345-
/O.EXP.KABQ.WI.Y.0043.000000T0000Z-141215T0300Z/
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
738 PM MST SUN DEC 14 2014

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

WINDS HAVE WEAKENED IN MOST LOCATIONS SINCE SUNSET...SO THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE. WINDS ALOFT WILL REMAIN
STRONG...SO WEST WIND GUSTS FROM 35 TO 45 MPH WILL CONTINUE TO BE
POSSIBLE ACROSS THE HIGH TERRAIN THROUGH THE NIGHT.

$$

45

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 14, 3:35 AM MST, 10 minutes earlier.

Area forecast discussion, Dec 14, 3:35 AM MST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
335 AM MST SUN DEC 14 2014

.SYNOPSIS...
RAIN AND SNOW ALONG WITH A FEW THUNDERSTORMS AND PATCHY FOG WILL
CONTINUE EARLY THIS MORNING THEN TAPER OFF FROM WEST TO EAST BY THIS
AFTERNOON. WEST TO NORTHWEST WINDS WILL STRENGTHEN TODAY FROM THE
CENTRAL MOUNTAIN CHAIN OVER THE EAST CENTRAL AND SOUTHEAST
PLAINS...WHERE GUSTS AS HIGH AS 60 MPH ARE POSSIBLE. MONDAY AND
TUESDAY WILL SEE MORE TRANQUIL WEATHER...WITH UNSETTLED WEATHER
RETURNING FOR MUCH OF THE REMAINDER OF THE WEEK.

&&

.DISCUSSION...
UPPER LOW CIRCULATION APPEARS CENTERED NEAR KSAF-KLVS EARLY THIS
MORNING. PATCHY FOG EXISTS CENTRAL AND WEST...WHILE SNOW CONTINUES
AT CLINES CORNERS. THUNDERSTORMS ALSO EXITING THE EASTERN PLAINS FOR
THE MOST PART...AND DESPITE A POCKET OF INSTAB FORECAST FOR THE FAR
NE TODAY...WILL LEAVE OUT MENTION OF THUNDER...AS IT WON/T BE THE
MOST SIGNIFICANT WEATHER ELEMENT.

WILL GO AHEAD AND CANCEL THE WINTER WX ADVY FOR THE WESTERN
ZONES...BUT WILL LEAVE THE WARNING GOING FOR THE NRN MTS AS WELL AS
THE ADVY FOR THE UPPER RIO GRANDE VALLEY TO THE SANTA FE METRO AS
RADAR ECHOES BECOMING MORE WIDESPREAD THERE. WIND HIGHLIGHTS HAVE
BEEN EXPANDED FOR THE EAST CENTRAL AND SOUTHEAST SURROUNDING THE
HIGH WIND WARNING. PRECIPITATION WILL LINGER OVER THE NORTHEAST AND
SANGRE DE CRISTO MTS THIS EVENING BUT SHOULD TAPER OFF RAPIDLY AS
THE UPPER LOW EJECTS.

HARD TO BELIEVE DEW POINTS WILL DRY OUT SIGNIFICANTLY TONIGHT TO GET
SOME OF THE GUIDANCE FORECAST LOWS...BUT TRENDED IN THAT
DIRECTION...THINKING THE STRONG DOWNSLOPE WINDS TODAY MAY MAKE THE
DRYING A REALITY.

MONDAY HIGHS A TAD COOLER WITH DRY WEATHER. TUESDAY NOT MUCH
WARMER...BUT STILL MOSTLY ABOVE AVERAGE. SURFACE HIGH PRESSURE
BUILDS INTO THE PLAINS TUESDAY...AND DID ADJUST HIGHS DOWNWARD A BIT
THERE.

MODELS CONTINUE PRESENTING SOME INTERESTING AND VARIABLE SCENARIOS
FOR THE MID TO END OF THE WEEK WEATHER. MESSAGE IS THERE WILL BE A
RETURN TO UNSETTLED WEATHER BUT WHETHER THE IMPACT WILL BE LESS
SIGNIFICANT OR MORE REMAINS TO BE REVEALED WITH ANY CONFIDENCE.

&&

.FIRE WEATHER...
MAIN BAND OF PRECIPITATION HAS MOVED THROUGH WESTERN AND CENTRAL NEW
MEXICO OVERNIGHT. THOUGH A FEW SHOWERS REMAIN IN THESE AREAS...MUCH
OF IT WILL DIMINISH EARLY THIS MORNING. SHOWERS CONTINUE ACROSS THE
EAST...BUT WILL ALSO QUICKLY DIMINISH IN COVERAGE THIS MORNING. THE
EXCEPTION WILL BE ACROSS NORTH CENTRAL AND NORTHEAST NM AS THE UPPER
LOW EJECTS OVER THE OKLAHOMA PANHANDLE AND WRAP AROUND PRECIPITATION
CONTINUES ACROSS THESE AREAS.

WIND WILL BE THE OTHER BIG STORY TODAY. MODELS HAVE ALL INCREASED
WIND SPEEDS FOR TODAY FROM THE CENTRAL MOUNTAINS ACROSS THE EAST
CENTRAL PLAINS THANKS TO VERY STRONG MOUNTAIN TOP WINDS AND A
DEEPENING SURFACE LOW OVER THE OKLAHOMA PANHANDLE. WIND GUSTS IN
EXCESS OF 60 MPH ARE LIKELY FROM THE CENTRAL MOUNTAINS ACROSS THE
EAST CENTRAL PLAINS...THOUGH BREEZY TO WINDY CONDITIONS WILL BE FELT
AREAWIDE. TEMPERATURES TODAY WILL GENERALLY BE A FEW DEGREES BELOW
NORMAL ACROSS WESTERN AND CENTRAL NM...THOUGH EASTERN NM SHOULD BE A
FEW DEGREES ABOVE NORMAL THANKS TO DOWNSLOPING. HOWEVER...THE STRONG
WINDS WILL MAKE IT FEEL MUCH COLDER.

WEAK RIDGING IS STILL ON TAP FOR MONDAY WITH QUIET CONDITIONS
PREVAILING. VENTILATION WILL BE THE MAIN CONCERN AS CONTINUED COOL
TEMPERATURES RESULT IN LITTLE MIXING. POOR VENTILATION IS EXPECTED
NEARLY AREAWIDE. VENT RATES WILL IMPROVE SOMEWHAT ON TUESDAY AS
SOUTHWEST FLOW INCREASES AHEAD OF THE NEXT SYSTEM...THOUGH MOST
AREAS WILL REMAIN IN THE POOR TO FAIR CATEGORY.

MODELS CONTINUE TO STRUGGLE WITH THE MID TO LATE WEEK STORM
SYSTEM(S). YESTERDAY...THE MODELS SHOWED AN INITIAL TROUGH MOVING
ACROSS THE STATE ON WEDNESDAY...AND A SECONDARY TROUGH ON THURSDAY.
MODELS THIS MORNING SHOW THE FIRST DISTURBANCE TO BE VERY WEAK...AND
CLIPPING NW NM EARLY WEDNESDAY...BRINGING JUST A FEW SHOWERS TO THE
AREA. THE FOLLOWUP SYSTEM HOWEVER...LOOKS TO BE QUITE A BIT STRONGER
THIS MORNING. THIS SYSTEM MAY BEGIN IMPACTING WESTERN NM AS EARLY AS
WEDNESDAY AFTN/EVE...BUT THE CORE OF THE SYSTEM WOULD NOT CROSS NM
TIL LATE THURSDAY. ADDITIONAL WETTING RAIN AND SNOW SHOWERS ARE
EXPECTED WITH THIS SYSTEM.

A BRIEF BREAK IS EXPECTED FRIDAY AND MUCH OF SATURDAY BEFORE YET
ANOTHER STORM SYSTEM IMPACTS THE STATE LATE IN THE WEEKEND.

34

&&

.AVIATION...
06Z TAF CYCLE
A DEEPENING UPPER LEVEL TROUGH WILL CONTINUE TO FORM A CLOSED LOW
OVER CENTRAL NM TONIGHT...BEFORE GRADUALLY EJECTING NEWD ACROSS
THE TX/OK PANHANDLES ON SUNDAY. THE SYSTEM WILL CONTINUE TO PUSH A
WAVE OF PCPN WITH A PACIFIC COLD FRONT AND MVFR/IFR CONDITIONS IN
RAIN/SNOW AND MT OBSCURATIONS NEWD FROM THE CENTRAL MT CHAIN
ACROSS THE E PLAINS TONIGHT. WRAP AROUND SNOW SHOWERS AND MT
OBSCURATIONS SHOULD ALSO IMPACT WESTERN AND CENTRAL AREAS AT TIMES
FOR THE REMAINDER OF TONIGHT. IN ADDITION POCKETS OF MVFR/IFR
CONDITIONS SHOULD PERSIST INTO EARLY SUNDAY MORNING IN MANY
LOCATIONS W OF THE CENTRAL MT CHAIN DUE TO FOG AND LOW
CLOUDS...ESPECIALLY IN LOCATIONS THAT ACCUMULATED PCPN EARLIER IN
THE EVENING AND/OR OVERNIGHT. ON SUNDAY...WRAP AROUND SNOW AND RAIN
SHOWERS WILL FAVOR LOCATIONS N OF I-40 AND ALONG/E OF THE CONTDVD.
SOME OF THIS WRAP AROUND PCPN COULD BRIEFLY IMPACT KABQ...KSAF...KLVS
AND KTCC. ANOTHER SIGNIFICANT WEATHER CONCERN ON SUNDAY WILL BE
STRONG TO SEVERE NW WINDS IN THE WAKE OF THE EXITING UPPER LOW. THE
STRONGEST WINDS SHOULD BE FOUND E OF THE SANDIA AND MANZANO
MOUNTAINS TO THE TX BORDER WHERE OCCASIONAL GUSTS TO 50 KT ARE
EXPECTED. BLOWING SNOW COULD CREATE MVFR/IFR CONDITIONS IN THE N MTS
SUNDAY...EVEN DURING PERIODS OF NO PCPN.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  42  19  42  20 /  20   0   0   5
DULCE...........................  39  14  42  16 /  40  20   0   5
CUBA............................  38  12  43  17 /  40  10   5   5
GALLUP..........................  40  13  46  15 /  10   0   0   5
EL MORRO........................  38  12  45  13 /  20   5   0   0
GRANTS..........................  42  15  47  18 /  20   0   0   5
QUEMADO.........................  41  19  48  22 /  20   0   0   0
GLENWOOD........................  50  25  56  27 /  10   0   0   5
CHAMA...........................  33   7  39  13 /  50  20   5   5
LOS ALAMOS......................  40  21  41  23 /  40   5   0   5
PECOS...........................  38  19  42  22 /  40   5   0   0
CERRO/QUESTA....................  38   9  39  13 /  50  20   0   5
RED RIVER.......................  31   7  36  14 /  70  20   5   5
ANGEL FIRE......................  34  15  40  12 /  50  20   5   5
TAOS............................  39  10  40  13 /  50  20   0   5
MORA............................  39  16  43  18 /  40  10   5   5
ESPANOLA........................  44  17  45  20 /  40  10   0   5
SANTA FE........................  40  17  40  22 /  40  10   0   5
SANTA FE AIRPORT................  43  20  43  22 /  30   5   0   5
ALBUQUERQUE FOOTHILLS...........  44  22  45  27 /  20   0   0   0
ALBUQUERQUE HEIGHTS.............  48  26  48  29 /  20   0   0   0
ALBUQUERQUE VALLEY..............  49  21  49  24 /  10   0   0   0
ALBUQUERQUE WEST MESA...........  48  22  48  24 /  10   0   0   0
LOS LUNAS.......................  50  24  49  26 /  10   0   0   0
RIO RANCHO......................  48  27  48  28 /  20   0   0   5
SOCORRO.........................  53  28  52  29 /   5   0   0   0
SANDIA PARK/CEDAR CREST.........  39  22  42  25 /  20   0   0   0
TIJERAS.........................  42  23  44  26 /  20   0   0   0
MORIARTY/ESTANCIA...............  44  19  46  20 /  20   0   0   0
CLINES CORNERS..................  42  23  45  23 /  20   0   0   0
GRAN QUIVIRA....................  46  26  47  26 /  20   0   0   5
CARRIZOZO.......................  49  27  51  29 /  10   0   0   5
RUIDOSO.........................  46  28  51  28 /  10   0   0   0
CAPULIN.........................  43  17  40  17 /  70  40   5   5
RATON...........................  44  18  43  16 /  60  20   0   5
SPRINGER........................  45  18  45  19 /  40  10   0   5
LAS VEGAS.......................  46  19  46  20 /  20   5   0   0
CLAYTON.........................  47  25  46  24 /  50  20   5   0
ROY.............................  48  23  44  22 /  40  10   0   0
CONCHAS.........................  53  23  48  23 /  20   5   0   0
SANTA ROSA......................  54  24  50  24 /  10   0   0   0
TUCUMCARI.......................  58  24  52  24 /  20   5   0   0
CLOVIS..........................  57  25  53  25 /  10   0   0   0
PORTALES........................  60  26  55  27 /  10   0   0   0
FORT SUMNER.....................  63  27  58  27 /  10   0   0   0
ROSWELL.........................  66  30  61  29 /  10   0   0   0
PICACHO.........................  55  27  55  27 /  10   0   0   0
ELK.............................  52  25  54  27 /  10   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 7 AM THIS MORNING TO 8 PM MST THIS EVENING
FOR THE FOLLOWING ZONES...NMZ521>523-533>537.

WIND ADVISORY FROM 7 AM THIS MORNING TO 8 PM MST THIS EVENING FOR
THE FOLLOWING ZONES...NMZ524-526-529-532-538>540.

WINTER WEATHER ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR THE
FOLLOWING ZONES...NMZ516>518.

WINTER STORM WARNING UNTIL 5 PM MST THIS AFTERNOON FOR THE
FOLLOWING ZONES...NMZ510>515.

WINTER WEATHER ADVISORY UNTIL 5 AM MST EARLY THIS MORNING FOR THE
FOLLOWING ZONES...NMZ521>523.

WINTER WEATHER ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR THE
FOLLOWING ZONES...NMZ527.

&&
Hazardous weather outlook, Dec 13, 5:05 AM MST, 22 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
505 AM MST SAT DEC 13 2014

NMZ501>540-141300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
505 AM MST SAT DEC 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG WILL AFFECT PORTIONS OF THE PECOS VALLEY IN CHAVES
COUNTY AS WELL AS PORTIONS OF THE ROOSEVELT COUNTY THIS MORNING.
SNOW MAY BEGIN TO ACCUMULATE OVER SOME OF THE HIGH TERRAIN OF WES
CENTRAL AND NORTHWEST NEW MEXICO LATE THIS AFTERNOON...BUT WILL
BECOME MORE WIDESPREAD AND HEAVIER OVER THE WEST CENTRAL...NORTHWEST
AND NORTH CENTRAL TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ACCUMULATING SNOW IS EXPECTED TO CONTINUE SUNDAY MORNING OVER THE
NORTHWEST AND NORTH CENTRAL BEFORE TAPERING OFF IN THE AFTERNOON. IN
ADDITION...WEST TO NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS AS
HIGH AS 60 MPH WILL STRETCH ALONG PORTIONS OF THE CENTRAL MOUNTAIN
CHAIN AND ADJACENT HIGHLANDS SUNDAY. UNSETTLED WEATHER WITH
POTENTIAL FOR HIGHER ELEVATION SNOW IS POSSIBLE NEXT WEDNESDAY
THROUGH FRIDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR
BY CALLING 1.888.386.7637.

In the hours before

Local storm report, Dec 13, 10:23 PM MST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1023 PM MST SAT DEC 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     SNOW             OJO ENCINO              35.96N 107.35W
12/13/2014  M2.0 INCH        MCKINLEY           NM   TWITTER FEED

0941 PM     SNOW             CHAMA                   36.89N 106.58W
12/13/2014  M5.0 INCH        RIO ARRIBA         NM   CO-OP OBSERVER

1000 PM     SNOW             9 E CUBA                36.02N 106.80W
12/13/2014  E6.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            VACAS LOCAS SNOTEL.

1011 PM     SNOW             8 ESE ALBUQUERQUE       35.08N 106.50W
12/13/2014  M1.0 INCH        BERNALILLO         NM   NWS EMPLOYEE

            INDIAN SCHOOL AND TRAMWAY.

&&

EVENT NUMBER ABQ1401542
EVENT NUMBER ABQ1401543
EVENT NUMBER ABQ1401544
EVENT NUMBER ABQ1401545

GUYER
Local storm report, Dec 13, 11:44 PM MST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1144 PM MST SAT DEC 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     SNOW             6 E ALBUQUERQUE         35.12N 106.53W
12/13/2014  E2.0 INCH        BERNALILLO         NM   PUBLIC

            MENAUL AND TRAMWAY

1045 PM     SNOW             8 E ALBUQUERQUE         35.12N 106.48W
12/13/2014  M2.5 INCH        BERNALILLO         NM   CO-OP OBSERVER

            TRAMWAY AND MONTGOMERY.

1056 PM     SNOW             5 S ALBUQUERQUE         35.04N 106.62W
12/13/2014  M1.0 INCH        BERNALILLO         NM   NWS EMPLOYEE

            NWS OFFICE.

1140 PM     SNOW             3 NNE SEDILLO           35.14N 106.28W
12/13/2014  M2.0 INCH        BERNALILLO         NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1401546
EVENT NUMBER ABQ1401547
EVENT NUMBER ABQ1401548
EVENT NUMBER ABQ1401549

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 9:29 PM MSTHigh Wind WarningABQ23 hr

Nearby

Wind Advisories in New Mexico, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.